Pure and Applied Mathematics Quarterly

Volume 17 (2021)

Number 3

Special Issue in Honor of Duong H. Phong

Edited by Tristan Collins, Valentino Tosatti, and Ben Weinkove



pp. 839-841

Central limit theorem for toric Kähler manifolds

Steve Zelditch and Peng Zhou

pp. 843-864

A class of curvature type equation

Pengfei Guan and Xiangwen Zhang

pp. 865-907

Continuity of the Yang–Mills flow on the set of semistable bundles

Benjamin Sibley and Richard Wentworth

pp. 909-931

Products of random matrices: a dynamical point of view

Tien-Cuong Dinh, Lucas Kaufmann, and Hao Wu

pp. 933-969

Pluripotential solutions versus viscosity solutions to complex Monge–Ampère flows

Vincent Guedj, Chinh H. Lu, and Ahmed Zeriahi

pp. 971-990

Morse-type integrals on non-Kähler manifolds

Sławomir Kołodziej and Valentino Tosatti

pp. 991-1004

The complex Monge–Ampère equation with a gradient term

Valentino Tosatti and Ben Weinkove

pp. 1005-1024

Twisted Kähler–Einstein metrics

Julius Ross and Gábor Székelyhidi

pp. 1025-1044

Anomaly flow and T-duality

Teng Fei and Sebastien Picard

pp. 1083-1112